MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX35034UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 05/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
One resolute onyx rx drug eluting stent was attempted to be used to treat a lesion in the rca.There was no damage noted to the device packaging.There were no issues removing the device from the hoop.The device was inspected with no issues.It was reported that the stent dislodged during delivery to the lesion.It is reported that the dislodged stent was removed with a snare.No patient injury is reported.
 
Additional Manufacturer Narrative
Product analysis summary: a snare loaded into a guide catheter was received with the delivery system.Delivery system returned with kinks on the distal shaft.The distal shaft appeared to be wrapped in a knot on the hypotube.Kinks were evident on the hypotube from 36.5cm to 82cm distal to the strain relief.The stent was not present on the balloon and did not return for analysis.Crimp impressions were visible on the exposed balloon surface.The balloon folds remained intact.The inner lumen patency could not be verified with a 0.015 inch mandrel due to kinking of the distal shaft.Numerous kinks were visible on the distal shaft from 12.6cm to 24cm proximal to the distal shaft.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7619362
Report Number9612164-2018-01501
Device Sequence Number11111886
Product Code NIQ
UDI-Device Identifier00643169557123
UDI-Public00643169557123
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2019
Device Catalogue NumberRONYX35034UX
Device Lot Number0008814354
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2018
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;